MathSciNet Relay Station
MathSciNet bibliographic data
MR226704 (37 #2291) 60.20
Vere-Jones, D. The infinite divisibility of a bivariate gamma distribution. Sankhyā Ser. A 29 1967 421–422.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement